# SDR NACA2024120300001

- Difficulty date: December 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,183 hours, 16,015 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,575 hours, 2,701 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Warning Light
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL FILTER STATUS AND CAUTION LIGHT ON CLIMBOUT. REPLACED FUEL FILTER PER 767-300 AMM 73-11-02 LEAK CHECK OK.
